MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 09-jan-2026, a distributor reported via email that the tightrope loop broke on an ar-1588rtt2 fibertag tightrope ii implant while passing the graft through the femoral tunnel.This was discovered during an acl reconstruction procedure on(b)(6) 2026, with no reported patient harm.Additional information was received on 21-jan-2026: the broken tightrope loop was retrieved from the patient.The case was completed with a non-arthrex product.The case was delayed five minutes, and no additional anesthesia was administered.No adverse effects were reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
FIBERTAG TIGHTROPE II
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24177687
Report Number1220246-2026-00309
Device Sequence Number13133115
Product Code MBI
UDI-Device Identifier00888867426672
UDI-Public(01)00888867426672(11)250502(17)300430(10)15430059
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II
Device Catalogue NumberAR-1588RTT2
Device Lot Number15430059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown